Well, I'm hardly experienced with this, and I normally take methyl because of multiple sclerosis flare-ups through IV. Now, I don't know about most, but normally the drugs make me feel rather awful (side effects). So I would actually try and get a hold on of my doctor or pharmacist and ask him directly, although methyl is HARDLY the kind of drug you'd want to take in higher dosages than you should, in my honest opinion. Hope that helped, in some way, shape or form.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 1 answer
Posted 31 Jan 2010 • 1 answer
Posted 5 Oct 2012 • 2 answers
Posted 7 Jul 2014 • 1 answer
Posted 30 Apr 2016 • 1 answer